MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. OPT BLADELESS 5X75 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. OPT BLADELESS 5X75 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number 2B5ST
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #unk.Attempts have been made to retrieve the device.To date, the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that before an unknown procedure, the blunt tip of the device was broken off when the package was opened.The device was not used for the patient.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/24/2020.D4: batch #u93r5u.Investigation summary : the analysis results found that 2b5st device was received with the obturator cap separated from the obturator base.No functional test was performed due the condition of the device.It is possible that the damage was due to improper handling of the device.It should be noted that as part of our quality process, each device is visually inspected and functionally tested during manufacturing to ensure the device meets the required specifications prior to shipment.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.

Brand Name
OPT BLADELESS 5X75 STABILITY
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key10322995
Report Number3005075853-2020-03788
Device Sequence Number3853908
Product Code GCJ
UDI-Device Identifier10705036013716
UDI-Public10705036013716
Combination Product (Y/N)N
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number2B5ST
Device Catalogue Number2B5ST
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2020
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date08/24/2020
Patient Sequence Number1